This sounds like dishydrotic eczema. Dishydrotic eczema may start as whitish vesicles containing fluid inside .These vesicles may be itchy and the itch scratch cycle may lead to excoriations causing eczema. Applying fluocinonide cream may help. Apply this thinly and see if the symptoms improve in 48 hours. If no improvement is noted, you may need to have this assessed by your doctor. Avoid exposing the affected areas to water for long periods.
Were there any noted flulike symptoms or rash in other areas of the body prior to the onset of your symptoms?
Bacterial infections may lead to certain skin conditions like skin blisters and skin peeling that may be associated with bacterial pharyngitis for instance. If this is the case, then you may need to have this assessed by your doctor. The skin peeling may be a hypersensitivity reaction to the medication or it may be related to the bacterial infection. Nevertheless,it has to be determined. A localized skin condition such as xerotic dermatitis and eczema may be considered here if the previous two have been ruled out.
Hey, i've been a victim from this "whatever it is" for 5-6months now.
i've tried almost everything.I even tried mayonaise in plastic gloves.
i ate figs, b/c i read it would help.The only thing that really helped was when i was on steroids, however i do not want to be back on steroids.If anybody have other suggestions and advice, I'm listening.
I own a nail salon, and i dont think it helps to be @all these chemicals but they are bandaged up.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.